# SDR 4AER202100700002

- Difficulty date: July 7, 2021
- Submitted: October 7, 2021
- Operation: General aviation
- Aircraft: N679AC
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 38,105 hours, 35,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BULKHEAD MODIFICATION, ONE NICK WAS FOUND AT FS621.0 LBL 36.2 WL 115.2. PERFORMED CUT OUT AT FS621, LBL36.2, WL115.2 MEASURING 4” (L) X 3” (W). ACCOMPLISHED DOUBLER REPAIR AT FS 621.0 LBL 36.2 WL 115.2 MEASURING 45.5” (L) X 10.3” (W). ACCOMPLISHED TRIPLER REPAIR AT FS 621.0 LBL 36.2 WL 115.2 MEASURING 43.3” (L) X 8.5” (W) REF REO 601R-53-61-7666. REV. A DATE: 2021/07/15 ALL WORK PERFORMED ON AERSALE WORK ORDER # 003329 CARD ID: 583946. ALL WORK ACCOMPLISHED AT AERSALE REPAIR STATION CRS 4AER685B.
